| Model Number |
7N8310 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: h6 (update codes), h11.Correction: d4 expiration date (update to n/a) and udi, h4.H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection was performed which showed the blister package (printed side) only.The photo does not show the set and does not provide sufficient evidence to identify the reported issue.The cause of the issue could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the tubing of a non-dehp microbore catheter extension set came apart.The issue was further described that "the extension piece had split at the extension where it connects to plastic." the end caps were changed and "heparin locked." there was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.